Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 519, NWS Tulsa, OK

August 12, 2011Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 7:04 PM CDT for Sebastian County, Arkansas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 7:04 PM CDT (00:04 UTC)
Expired
Aug 12, 2011, 7:30 PM CDT
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 26 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:10 PM CDTTSTM WND DMGGreenwood, ARONE TREE BLOWN DOWN NEAR WHIPPORWILL AND WARE ROAD. MANY BROKEN TREE LIMBS. HOUSE STRUCK BY LIGHTNING. ALL IN GREENWOOD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1806 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS54 KTSA 130004
SVRTSA
ARC131-130030-
/O.NEW.KTSA.SV.W.0519.110813T0004Z-110813T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 730 PM CDT

* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...
  MOVING SOUTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BURNVILLE...HUNTINGTON...MANSFIELD AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3497 9422 3496 9424 3515 9440 3534 9425
      3526 9408 3522 9408 3520 9406 3521 9404
      3520 9402
TIME...MOT...LOC 0005Z 302DEG 29KT 3517 9424

$$
1 follow-up statement
002 
WWUS54 KTSA 130028
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT FRI AUG 12 2011

ARC131-130038-
/O.EXP.KTSA.SV.W.0519.000000T0000Z-110813T0030Z/
SEBASTIAN AR-
728 PM CDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN COUNTY EXPIRES AT
730 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3497 9422 3496 9424 3515 9440 3534 9425
      3526 9408 3522 9408 3520 9406 3521 9404
      3520 9402
TIME...MOT...LOC 0028Z 302DEG 29KT 3507 9405

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:05 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 12, 4:05 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT FRI AUG 12 2011

.DISCUSSION...
A COUPLE OF OUTFLOW BOUNDARIES ARE PROVIDING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. IN
ADDITION...SCATTERED STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA TO THE NORTHEAST OF A WEAK UPPER LEVEL LOW OVER WEST
TEXAS.

THE MOST WIDESPREAD SEVERE WEATHER THIS EVENING IS EXPECTED TO
EVOLVE FROM THE JUST DEVELOPING STORMS BETWEEN GREAT BEND AND
DODGE CITY KANSAS. THESE STORMS ARE LIKELY TO ORGANIZE INTO A
COMPLEX AS THEY MOVE SOUTHEAST INTO A VERY HOT UNSTABLE AIRMASS
THAT RESIDES ACROSS SOUTHWEST KANSAS AND WESTERN...CENTRAL AND
SOUTHEAST OKLAHOMA. DAMAGING WIND POTENTIAL WILL BE HIGH WITH THIS
COMPLEX AND LARGE HAIL WILL ALSO BE A POSSIBILITY. IT WILL LIKELY BE
MID TO LATE EVENING THOUGH BEFORE THESE STORMS AFFECT SOUTHEAST
OKLAHOMA.

A SEVERE WEATHER THREAT ALSO EXISTS WITH THE STORMS FURTHER NORTH
THAT WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THIS EVENING BUT MORE MARGINAL SEVERE WEATHER
EVENTS ARE EXPECTED WITH THESE STORMS AS SURFACE BASED INSTABILITY
IS MORE LIMITED NORTH OF THE OUTFLOW BOUNDARIES.

THE ACTUAL COLD FRONT WILL NOT MOVE ACROSS THE AREA UNTIL SATURDAY
SO WILL LEAVE LOW POPS IN THE FORECAST. THE FRONT MAY NEVER CLEAR
SOUTHEAST OKLAHOMA SO ISOLATED STORMS CANNOT BE RULED OUT THERE
EVEN SUNDAY BUT COVERAGE LOOKS TO BE TOO LOW TO MENTION AT THIS
POINT IN TIME. THIS AREA WILL ALSO NEED TO BE MONITORED FOR
POTENTIAL HEAT HEADLINES OVER THE WEEKEND DEPENDING ON HOW FAR THE
COLD FRONT/OUTFLOW BOUNDARIES ADVANCE TONIGHT AND SATURDAY.

WILL KEEP THE FORECAST DRY NEXT WEEK ALTHOUGH AN ISOLATED STORM OR
TWO CANNOT BE RULED OUT MOST ANY DAY. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA SO THE HEAT WILL BE RETURNING...BUT IT
WILL BE TEMPERED SOME BY CURRENT AND RECENT RAINFALL. THE ECMWF
DOES BRING A FRONTAL BOUNDARY THROUGH THE AREA AROUND MIDWEEK BUT
WILL NOT BITE ON THIS JUST YET AND WAIT TO SEE IF FUTURE RUNS SHOW
MORE CONSISTENCY IN THIS REGARD.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS EXCEPT
WENT COOLER FOR LOW TONIGHT DUE TO CONVECTIVE INFLUENCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  93  70  93 /  60  20  10  10
FSM   71  95  72  95 /  50  20  10  10
MLC   71  95  72  95 /  40  20  10  10
BVO   68  92  66  92 /  60  20  10  10
FYV   67  88  65  88 /  60  20  10  10
BYV   67  87  65  87 /  60  20  10  10
MKO   71  94  70  94 /  40  20  10  10
MIO   67  90  65  90 /  60  20  10  10
F10   70  94  71  94 /  50  20  10  10
HHW   72  97  74  97 /  40  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.

&&

SHORT TERM...21
LONG TERM....05

PLATE
Hazardous weather outlook, Aug 12, 4:59 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT FRI AUG 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
459 PM CDT FRI AUG 12 2011

...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS CONTINUE TO
PUSH ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS AFTERNOON. SOME OF THE STRONGER THUNDERSTORMS HAVE PRODUCED
LOCALLY HEAVY RAINFALL WITH A POTENTIAL FLASH FLOOD THREAT AND
ALSO GUSTY WINDS UP AROUND 50 MPH. LOCALLY HEAVY RAINFALL ALONG
WITH A SEVERE WEATHER THREAT WILL REMAIN WITH THIS ACTIVITY AS ALL
MODES OF SEVERE WEATHER COULD BE POSSIBLE. THESE CONDITIONS WILL
REMAIN FAVORABLE THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS
AS ANOTHER THUNDERSTORM COMPLEX DEVELOPS TO THE NORTHWEST AND
PUSHES TOWARD THE REGION.

ACROSS SOUTHEAST OKLAHOMA...SOUTH OF THE SHOWERS AND
THUNDERSTORMS...TEMPERATURES HAVE BEEN ABLE TO CLIMB UP TO AROUND
100 DEGREES WITH HEAT INDICES AROUND 106 DEGREES. THESE HOT
CONDITIONS HAVE ALLOWED FOR A LIMITED FIRE WEATHER DANGER TO
DEVELOP...MAINLY ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE.
THE HOT TEMPERATURES AND FIRE DANGERS SHOULD DECREASE THIS EVENING
AS RELATIVE HUMIDITY VALUES INCREASE AND CHANCES FOR SHOWERS AND
THUNDERSTORMS SPREAD OVER REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY AS A COLD FRONT
PUSHES INTO THE REGION FROM THE NORTH. AHEAD OF THE FRONTAL
BOUNDARY...DANGEROUS HEAT POTENTIAL WILL BE POSSIBLE AGAIN
SATURDAY ACROSS FAR SOUTHEAST OKLAHOMA.

DANGEROUS HEAT CONDITIONS WITH ELEVATED FIRE WEATHER DANGERS ARE
EXPECTED TO RETURN TO THE REGION NEXT WEEK AS THE FRONTAL BOUNDARY
RETREATS NORTHWARD AND A RIDGE OF HIGH PRESSURE ALOFT DEVELOPS
OVER THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 12, 4:34 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT FRI AUG 12 2011

OKZ054-060>062-064-067-068-122215-
CHEROKEE OK-CREEK OK-MAYES OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
434 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN MAYES...SOUTHEASTERN OSAGE...
     SOUTHERN ROGERS...TULSA AND WAGONER

AT 430 PM CDT...THE LEADING EDGE OF THUNDERSTORM OUTFLOW WIND WAS
LOCATED ALONG A LINE FROM OAKS TO INOLA TO HOMINY...MOVING SOUTH AT
ABOUT 30 MPH. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED BEHIND THE
BOUNDARY AS IT CONTINUES TO MOVE SOUTH ACROSS THE ADVISORY AREA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3631 9628 3617 9558 3616 9480 3580 9481
      3586 9566 3586 9620 3622 9625
TIME...MOT...LOC 2130Z 352DEG 29KT 3626 9604 3619 9553
          3618 9493

69
Local storm report, Aug 12, 6:07 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
607 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
08/12/2011  E60.00 MPH       CHEROKEE           OK   EMERGENCY MNGR

            GUSTS TO 60 AND HIGHER ALONG OUTFLOW GUST FRONT AHEAD OF
            THUNDERSTORMS.

0530 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
08/12/2011                   CHEROKEE           OK   EMERGENCY MNGR

            TREE BLOWN OVER ONTO MOBILE HOME ON WEST SIDE OF CITY.
            POWER LINE REPORTED DOWNED ON EAST SIDE. TIME
            APPROXIMATE.

0545 PM     HAIL             2 W TAHLEQUAH           35.92N 95.01W
08/12/2011  E1.00 INCH       CHEROKEE           OK   EMERGENCY MNGR

&&

SAA
Special weather statement, Aug 12, 6:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT FRI AUG 12 2011

ARZ010-011-019-020-029-OKZ072-076-130015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
647 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHERN MADISON AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 647 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF PETTIGREW TO 3 MILES NORTH OF
CENTRAL CITY TO 5 MILES NORTH OF GANS...MOVING SOUTHEAST AT 35 MPH.
A LARGE PORTION OF CRAWFORD...FRANKLIN...SOUTHERN MADISON...NORTHERN
SEBASTIAN...SOUTHERN WASHINGTON...NORTHEASTERN LE FLORE AND EASTERN
SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 715 PM
CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3590 9350 3576 9352 3576 9369 3541 9370
      3538 9378 3540 9380 3537 9381 3503 9456
      3553 9481 3557 9476 3564 9466 3564 9448
      3577 9449 3589 9434
TIME...MOT...LOC 2347Z 302DEG 29KT 3578 9359 3536 9423
          3544 9464
Special weather statement, Aug 12, 6:49 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT FRI AUG 12 2011

OKZ064-065-130015-
CREEK OK-OKFUSKEE OK-
649 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 649 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF PADEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3571 9622 3549 9617 3544 9662 3563 9662
TIME...MOT...LOC 2349Z 259DEG 19KT 3555 9653

69
Local storm report, Aug 12, 6:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
651 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 W OKAY                35.85N 95.37W
08/12/2011  E0.75 INCH       WAGONER            OK   PUBLIC

            CHOUTEAU LOCK AND DAM

&&

SAA
Local storm report, Aug 12, 6:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
659 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MUSKOGEE                35.75N 95.37W
08/12/2011  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

            EAST SIDE...

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:18 AM CDTSpecial Weather StatementTSACrawford, Franklin, Washington42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.